# SDR SWAA2017081615746

- Difficulty date: August 5, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A8501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM CORRODED BETWEEN BS 947 TO BS 986+9, RBL 51.  R&R CREASE BEAM IAW SRM AND DWG.
